# SDR SIMA20130731008

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 33,873 hours, 30,811 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 14523171003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND LAVATORY CENTER BEAM CORRODED AT FWD NUT PLATE HOLES.  ACFT WAS REMOVED FROM SERVICE AND RETURNED TO SERVICE AFTER HMBV INSPECTION.
